Eine Darstellung statistischer Reihen durch Euler.

E.J. Gumbel

Jahresbericht der Deutschen Mathematiker-Vereinigung (1917)

  • Volume: 25, page 251-264
  • ISSN: 0012-0456; 1869-7135

How to cite


Gumbel, E.J.. "Eine Darstellung statistischer Reihen durch Euler.." Jahresbericht der Deutschen Mathematiker-Vereinigung 25 (1917): 251-264. <http://eudml.org/doc/145486>.

author = {Gumbel, E.J.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
language = {ger},
pages = {251-264},
title = {Eine Darstellung statistischer Reihen durch Euler.},
url = {http://eudml.org/doc/145486},
volume = {25},
year = {1917},

AU - Gumbel, E.J.
TI - Eine Darstellung statistischer Reihen durch Euler.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1917
VL - 25
SP - 251
EP - 264
LA - ger
UR - http://eudml.org/doc/145486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.